# SDR CALA2023111403338

- Difficulty date: November 8, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 104,383 hours, 18,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN R3 DOOR AREA EMERGENCY POWER SUPPLY BATTERY (M33404) LOW CAPACITY REF HAECO NR NO.9470811.  REPLACED DOOR R3 AREA EMERGNECY POWER SUPPLY BATTERY (M33404) AND TEST FOUND NORM AL AS PER AMM 33-51-06-960-802 REV.99.
